# SDR 97ZZZX629

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3093W
- Make and model: Beech 58
- Aircraft serial: TH403
- Engine: Cont IO520C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cover Assy
- Part number: 631056
- Condition: Leaking
- Location: Oil Pump
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINING OF OIL LEAK.  FOUND OIL PUMP LEAKING FROM CASTING SCAR IN UNIT.
